Ask a doctor

Hyaluronidase to Remove Restylane a Year Later?

I had Restylane injections a little over a year ago. I received Hyaluronidase injections to reduce too much of the product. It was removed unevenly and a year later, it is still lumpy and crepey under my eyes. It looks worse in some days (I was told, the product attracts water). Can I still use Hyaluronidase to remove the rest of the product? If not, is there anything else you can suggest? This isn't diminishing on its own.

Doctor Answers (3)

See your injector

+1
Hyaluronidase can be used to dissolve any remaining product. Please see your injector for an assessment of your concern. Best of luck.


Toronto Plastic Surgeon
5.0 out of 5 stars 74 reviews

Lumps under eyes

+1

If you had fillers in the lower lid it can remain for a long time sometimes more than a year.  Hyaluronidase can be used to dissolve this product even a year later.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 18 reviews

The Restylane is Gone

+1

As much as we and the company would love for Restylane to last a year, it doesn't. It's gone by 6 months at best so the issue you are have is more like due to periorbital fat. If damage to the orbital septum occurred with any of the injections than you could be getting herniation of the fat. But I'm sure the Restylane and hyaluronidase is gone.

Christopher L. Hess, MD
Fairfax Plastic Surgeon
5.0 out of 5 stars 19 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.